MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED
Model Number 6100
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The device is pending evaluation.  there was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the fowler was stuck.There was no patient involvement.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the fowler was stuck.  there was no patient involvement.
 
Additional Manufacturer Narrative
The investigation of the reported malfunction was completed and the issue was confirmed; the device had a broken/damaged component.

Brand Name
M-1 COT KNEE GATCH LITTER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10743770
Report Number0001831750-2020-01136
Device Sequence Number11723829
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6100
Device Catalogue Number6100031000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1